# SDR UIEA2025031900246

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 111,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 353T011567
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 48, APU INTAKE DOOR CUTOUT, UPPER STRIP BROKEN AND WITH CORROSION.( FUSELAGE SECTION 48, APU INTAKE DOOR CUTOUT, UPPER STRIP WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 127 15DEC24. NO FURTHER DEFECTS NOTED. )
